An open cosmological model in string theory

Bruce A. Campbell, Nemanja Kaloper, Keith A. Olive

Research output: Contribution to journalArticlepeer-review

17 Scopus citations

Abstract

We present an open cosmological model as a solution to the O(α′) string theory equations of motion.

Original languageEnglish (US)
Pages (from-to)265-268
Number of pages4
JournalPhysics Letters B
Volume277
Issue number3
DOIs
StatePublished - Mar 5 1992

Bibliographical note

Funding Information:
The authorsw ouldlike to thankM . Shifmana nd A. Vainshteinfo r helpful discussionsT. he work of B.A.C. wass upporteidn partb y the NaturaSl ciences and EngineeringR esearchC ouncilof Canada.T he work of K.A.O. was supporteidn partb y DOE grant DE-AC02-83ER4010a5n dby a PresidentiaYlo ung InvestigatoArw ard.T hework of N.K. wass upported in partb y the Universityo f MinnesotaD octoraDl is-sertationFe llowship.

Fingerprint Dive into the research topics of 'An open cosmological model in string theory'. Together they form a unique fingerprint.

Cite this